Multi-Vortex Non-radial Solutions to the Magnetic Ginzburg-Landau Equations

F. Ting, J. Wei

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)

Abstract

We show that there exists multi-vortex, non-radial, finite energy solutions to the magnetic Ginzburg-Landau equations on all of ℝ2. We use Lyapunov-Schmidt reduction to construct solutions which are invariant under rotations by 2π/k (but not by rotations in O(2) in general) and reflections in the x- axis for some k ≥ 7.

Original languageEnglish
Pages (from-to)69-97
Number of pages29
JournalCommunications in Mathematical Physics
Volume317
Issue number1
DOIs
Publication statusPublished - Jan 2013
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this